# SDR CA130702008

- Difficulty date: July 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 1005354124005
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT HYDRAULIC SYS LEAK, EMERGENCY DECLARED, LIVE WITH 5 PASSENGER ON BOARD, AIR RETURN, CREW REPORTED ENROUTE, THE LT HYDRAULIC PRESSURE WENT TO ZERO PSI AND THE LT HYD QTY WAS SHOWING 0 PERCENT AMBER ICAS, SPOILERS FAULT + LT HYD PRESS LOW, POSTED.  ACFT DECLARED AN EMERGENCY AND RETURNED TO MAINLAND.  ACFT LANDED AND NEEDED TO BE TOWED IN DUE TO NWS WAS FAILED.  ON POST-FLIGHT, CREW NOTED LEAKING IN THE AFT EQUIPMENT BAY AREA, BUT COULD NOT ASCERTAIN EXACTLY WHERE THE LEAK WAS EMANATING FROM.  PARTS ORDERED:  TUBE ASSY PN: 1005354124-005, ELBOW PN: B0302161-0604, UNION PN: B0301010-04.
